Unbounded solutions of a nonlinear equation of heat conduction with transfer
Differencialʹnye uravneniâ, Tome 31 (1995) no. 5, pp. 786-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_5_a7,
author = {U. G. Abdullaev},
title = {Unbounded solutions of a nonlinear equation of heat conduction with transfer},
journal = {Differencialʹnye uravneni\^a},
pages = {786--794},
year = {1995},
volume = {31},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_5_a7/}
}
U. G. Abdullaev. Unbounded solutions of a nonlinear equation of heat conduction with transfer. Differencialʹnye uravneniâ, Tome 31 (1995) no. 5, pp. 786-794. http://geodesic.mathdoc.fr/item/DE_1995_31_5_a7/